# SDR SWIA202158271

- Difficulty date: April 12, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CORROSION FOUND ON STRINGER 21R LOCATED BETWEEN FS349 - FS364     (C-CHECK RO 5/20/2021)    REPLACED STGR 21R IAW CRJ-700 SRM 51-42-06-001-001-A01 AND DWG SH670-31350 REV A. NO WEIGHT CHANGE. C/W TASK CARD 51-900-1002-SKY AND C/W 337. LEAK CHECK GOOD AT THIS TIME. SEE CONTINUE CARD FOR WORK PERFORMED.
